# SDR CA070322004

- Difficulty date: March 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,252 hours
- Engine: Ge CF348C1
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, CREW RECEIVED RED THRUST REVERSER ICON IN THEIR N1 GAUGE. AFTER DISCUSSIONS WITH MAINTENANCE AND DISPATCH, ELECTED TO DIVERT FOR MAINTENANCE TO LOCK OUT THE THRUST REVERSER. LANDED WITHOUT INCIDENT AND MAINTENANCE CARRIED OUT THE PROCEDURE. RT THRUST REVERSER LOCKED OUT. MEL 78-30-01 APPLIED WILL PROVIDE MORE INFORMATION WHEN IT BECOMES AVAILABLE  CORRECTIVE ACTION, DATED 29 MARCH 2007: WITH THE SUPPORT OF MFG WE HAVE CONCLUDED THAT THE CAUSE OF THE INDICATION PROBLEMS IS RELATED TO A PYLON CONNECTOR THAT IS BEING CONTAMINATED WITH MOISTURE. THE IMMEDIATE SHORT TERM FIX IS TO APPLY A WATER RESISTANCE FILLER TO THE BACK OF THE CONNECTOR TO PREVENT WATER INGRESS. THE LONG TERM FIX IS TO REPLACE THE
